# SDR DALA2022080805405

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 65,712 hours, 21,538 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5816 -TIRE/GEAR- IN TO ATL DUE TO THE #3 TIRE BLOWN ON TAKEOFF. MANUAL GEAR EXTENSION REQUIRED DUE RT MAIN GEAR NOT SHOWING DOWN WITH ASSOCIATED MSG AND HYD LEAK IN THE LEFT SYSTEM. CORRECTIVE ACTION: REPLACED #3 AND #4 TIRE ASSY. REPLACED #7 BRAKE LINE AND TRUCK TILT PRESSURE LINE DUE TO FOUND DAMAGED AND LEAKING. ACCOMPLISHED GEAR SWING AND NO-GO PROCEDURES.
